# SDR SWAA2012062105118

- Difficulty date: June 19, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 58,664 hours, 48,723 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: R15048
- Condition: Out Of Adjust
- Location: Aileron Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF WITH YOKE CENTERED THE AIRCRAFT ROLLED TO THE RIGHT.  THE AIRCRAFT ROLLED RIGHT WITH YOKE CENTERED IN ALL MANUAL FLIGHT.  REMOVED AND REPLACED AILERON TRIM ACTUATAOR BOTH SPRINGS AND ROLLERS PER M/M.
